Skip to main content

A posteriori error estimates for mixed finite element solutions of convex optimal control problems

Chen, Yanping, Liu, Wenbin (2008) A posteriori error estimates for mixed finite element solutions of convex optimal control problems. Journal of Computational and Applied Mathematics, 211 (1). pp. 76-89. ISSN 0377-0427. (doi:10.1016/j.cam.2006.11.015) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:14968)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.cam.2006.11.015

Abstract

In this paper,we present an a posteriori error analysis for mixed finite element approximation of convex optimal control problems.We derive a posteriori error estimates for the coupled state and control approximations under some assumptions which hold in many applications.Such estimates can be used to construct reliable adaptive mixed finite elements for the control problems.

Item Type: Article
DOI/Identification number: 10.1016/j.cam.2006.11.015
Uncontrolled keywords: adaptive remeshing schemes, a posteriori error estimator, mixed finite, element, convex optimal control problems
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Suzanne Duffy
Date Deposited: 10 Feb 2009 09:46 UTC
Last Modified: 06 May 2020 03:03 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/14968 (The current URI for this page, for reference purposes)
Liu, Wenbin: https://orcid.org/0000-0001-5966-6235
  • Depositors only (login required):